Detail publikace

On the symmetrisation of nonholonomic jets

Originální název

On the symmetrisation of nonholonomic jets

Anglický název

On the symmetrisation of nonholonomic jets

Jazyk

en

Originální abstrakt

Classification of symmetrised nonholonomic jets.

Anglický abstrakt

Classification of symmetrised nonholonomic jets.

BibTex


@article{BUT42420,
  author="Miroslav {Kureš}",
  title="On the symmetrisation of nonholonomic jets",
  annote="Classification of symmetrised nonholonomic jets.",
  chapter="42420",
  journal="Mathematical Proceedings of Royal Irish Academy",
  number="A",
  volume="105",
  year="2005",
  month="january",
  pages="93",
  type="journal article - other"
}